# SDR AALA2009020800001

- Difficulty date: February 8, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 23,973 hours, 10,060 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - HYDRAULIC SYSTEM A LOW LIGHT ILLUMINATED AND LANDING GEAR DROPPED MANUALLY.  EMERGENCY DECLARED, LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RESERVOIR PRESSURIZATION MODULE "A" ELECTRIC HYDRAULIC PUMP AND LEFT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
